# SDR AALA20090924TUL13

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 57,754 hours, 19,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING NUMBER 2 SLAT TOP SKIN HAS CORROSION AT THE RIVET 16 INCHES FROM THE SLAT BACK END AND 75.5 INCHES FROM THE OUTBOARD END APPROXIMATELY WING STATION 635.  REMOVED DAMAGE SKIN AND INSTALLED DOUBLER PER SRM 57-43-01-2R 2.
